MAUDE Adverse Event Report: JABIL CIRCUIT SINGAPORE PTE LTD BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR

JABIL CIRCUIT SINGAPORE PTE LTD BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Model Number 186-0195-NK
Medical Device Problem Codes Incorrect Measurement (1383); Device Damaged Prior to Use (2284); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during pre-operative preparations, a module experienced a crack in the host cable sleeve, intermittent readings, and damage to the rear clamp.There was no patient involved.
 
Additional Manufacturer Narrative
Additional info: e1, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the case was worn and did not meet cosmetic criteria.The bulkhead had some wear.It was reported that a module experienced a crack in the host cable sleeve, intermittent readings, and damage to the rear clamp.The reported issue was confirmed.The most likely cause was traced to a component failure.The evaluation detected an unreported condition of bulkhead had some wear that had no relationship to the reported condition.The most likely cause for the additional condition was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIS
Common Device Name
INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Manufacturer (Section D)
JABIL CIRCUIT SINGAPORE PTE LTD
16 tampines crescent
singapore 52860 4
SN  528604
Manufacturer (Section G)
JABIL CIRCUIT SINGAPORE PTE LTD
16 tampines crescent
singapore 52860 4
SN   528604
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21922784
Report Number2936999-2025-00224
Device Sequence Number9030925
Product Code OLW
UDI-Device Identifier10884521129788
UDI-Public10884521129788
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186-0195-NK
Device Catalogue Number186-0195-NK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown